Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Characteristic and order of differentiable points in the conformal plane


Authors: N. D. Lane and P. Scherk
Journal: Trans. Amer. Math. Soc. 81 (1956), 358-378
MSC: Primary 53.0X
MathSciNet review: 0079293
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Franz Denk and Otto Haupt, Über die Singularitäten reeller Bogen im 𝑅_{𝑛}, J. Reine Angew. Math. 183 (1941), 69–91 (German). MR 0007279
  • [2] J. Hjelmslev, Introduction à la théorie des suites monotones, Oversigt Kgl. Danske Vidensk. Selsk. Forh., No. 1, 1914.
  • [3] N. D. Lane and Peter Scherk, Differentiable points in the conformal plane, Canadian J. Math. 5 (1953), 512–518. MR 0057584
  • [4] A. Marchaud, Sur les continus d’ordre borné, Acta Math. 55 (1930), no. 1, 67–115 (French). MR 1555315, 10.1007/BF02546510
  • [5] P. Scherk, Über differenzierbare Kurven und Bögen I. Zum Begriff der Charakteristik, Časopis pro Pěstování Matematiky a Fysiky vol. 66 (1937) pp. 165-171.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0079293-7
Article copyright: © Copyright 1956 American Mathematical Society